Header menu link for other important links
Faber polynomial coefficient estimates of bi-close-to-convex functions connected with the borel distribution of the mittag-leffler type
H.M. Srivastava, , S.M. El-Deeb
Published in Biemdas Academic Publishers
Volume: 5
Issue: 1
Pages: 103 - 118
By using the Borel distribution series of the Mittag-Leffler type, we introduce a new class of the bi-close-to-convex functions defined in the open unit disk. We then apply the Faber polynomial expansion method in order to investigate the estimates for the general Taylor-Maclaurin coefficients of the functions belonging to this new class of bi-close-to-convex functions in the open unit disk. We consider the Fekete-Szegö type inequalities for the bi-close-to-convex function class and also consider several corollaries and the consequences of the results presented in this paper. © 2021 Journal of Nonlinear and Variational Analysis
About the journal
JournalJournal of Nonlinear and Variational Analysis
PublisherBiemdas Academic Publishers